Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have headache, nausea, heartburn and joint stiffness. Cure for symptoms?

I m 26 years old, I woke up with a headache , had a sandwich and dranked 2 grandpa tablets, headache didn t go away bt became better, then I started to get really nauseous, I keep on experiancing heartburn as well, my whole body feels cold bt I m sweating a lot, I hav a weird sensation in my mid upper abdominal region accompanied by a chilling numbing sensations in my arms, shoulder blades and back, also experianced joint stiffness! I m not sure what to do and if it s necessary to panic about what I m experiancing, I m extremely uncomfortable and my mouth taste like salt! What wrong with me :( please help
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The problem that you have stated appears to be due to gastritis and acidity. That explains you feeling cold, headache, sweating, heart burns, rumbling sensation etc.
You need to be on a bland diet with proper ant acid cover such as ranitidine can be taken in 150mg twice a day.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Neuro-Psychiatrist and Sexologist
Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor